# SDR UALA2013072305183

- Difficulty date: July 22, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 44,604 hours, 18,592 cycles
- Engine: Iae V2527A5
- System (JASC): 5220 · Emergency Exits
- Part: Pin
- Condition: Out Of Position
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT AT ROW 21 DEF LATCH PIN RETRACTED AND FULLY DISARMED POSITION.  REPLACED LATCH PIN TO ARMED POSITION.
